# SDR AC2A110583

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 52439
- Aircraft time: 14,225 hours
- Engine: Allsn 250C30P
- Engine time: 10,949 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23073353
- Part serial: FF36804
- Condition: Failed
- Location: Engine
- Part time: 14,558 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM DRILLING RIG, WHILE INCREASING COLLECTIVE, THE HELICOPTER MADE (2) REPORTS (POPS). ABORTED TAKEOFF. DISCOVERED DEFECTIVE ENGINE BLEED VALVE. INSTALLED SERVICABLE ENGINE BLEED VALVE.
